# SDR 98ZZZX3539

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369FA
- Make and model: Boeing 727-2K5
- Aircraft serial: 21851
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 69179572
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDPC/KMIA - ON FAE - FLT 800 - ON APPROACH, RIGHT MLG FAILED TO EXTEND.  CREW ACCOMPLISHED MANUAL EXTENSION.  ON GROUND, MAINTENANCE FOUND RIGHT MLG DOOR OUT OF RIG CAUSED BY A LOOSE MLG INBD FITTING.  FITTING WAS TIGHTENED, DOOR WAS RIGGE D AND GEAR SWING ACCOMPLISHED PER 32-32-00.  AIRCRAFT RETURNED TO SERVICE.
